# SDR DALA2022080205321

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N349DX
- Make and model: Airbus A321-211
- Aircraft serial: 8233
- Aircraft time: 11,578 hours, 5,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON S/C FOUND R1 DOOR EMER. LIGHT LENS MISSING. INSTALLED NEW R1 LWE EMER LIGHT LENS. REF A321 AMM 33-51. CK'S GOOD. (LP# 9302188)
